Excessive Heat, Delaware Beaches
- When
- June 27, 9:00 AM EST to June 28, 5:00 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Mesonet
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
Two more days of unseasonably hot and humid weather affected Delaware on the 27th and 28th. Most high temperatures reached into the upper 90s again and combined with the humid air mass to produce afternoon heat indices near 105F on the 28th.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Two more days of unseasonably hot and humid weather affected Delaware on the 27th and 28th. Most high temperatures reached into the upper 90s again and combined with the humid air mass to produce afternoon heat indices near 105F on the 28th. Thunderstorms and then a cold front that moved through the area ended the excessive heat. High temperatures included 99 degrees in Prime Hook (Sussex County), 98 degrees in Dover (Kent County) and 96 degrees at the New Castle County Airport and Georgetown (Sussex County).
The unseasonably hot weather throughout June made June 2010 the hottest June on record in the state of Delaware. The statewide average temperature was 77.4 degrees. June 2010 was the third warmest June on record at the New Castle County Airport. The monthly mean temperature was 76.7 degrees. The 13 days with maximum temperatures of 90 degrees or higher was the fourth most of any June.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 27, 8:42 AM EST, 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 AM EDT SUN JUN 27 2010
.SYNOPSIS...
A WARM FRONT FROM NORTHERN PENNSYLVANIA TO NEW NEW YORK CITY WILL
SERVE TO FOCUS SCATTERED SHOWERS AND THUNDERSTORMS TODAY WHILE
FOR MOST OF OUR AREA NEAR RECORD HEAT IS ON THE WAY THIS AFTERNOON
THROUGH MONDAY. A COLD FRONT WILL SLOWLY CROSS THE REGION LATE
MONDAY INTO TUESDAY WITH SCATTERED HEAVY AND GUSTY THUNDERSTORMS.
INCREASINGLY COOLER AND MORE COMFORTABLE WEATHER FOLLOWS LATE
TUESDAY THROUGH AT LEAST FRIDAY AS HIGH PRESSURE BUILDS INTO THE
REGION FROM THE MIDWEST.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
THE GRIDDED AND TEXT FORECASTS WERE UPDATED THIS MORNING TO
ACCOUNT FOR TRENDS IN CONVECTION.
THE AREA OF SHOWERS AND THUNDERSTORMS THAT CROSS CENTRAL AND
EASTERN PENNSYLVANIA EARLY THIS MORNING HAS DISSIPATED AS IT MOVED
INTO MORE STABLE AIR NORTH OF THE SURFACE WARM FRONT. THE LAST OF
THE ACTIVITY IS MOVING OUT OF THE AREA...SO THE FORECAST WAS
UPDATED TO ELIMINATE THE MENTION.
OTHERWISE...WATCHING MID LEVEL CLOUDS ACROSS EAST CENTRAL PENNSYLVANIA
THIS MORNING MOVE EAST. THIS COULD CLIP THE NORTHERN PART OF THE
AREA...AND CLOUD COVER WAS BOOSTED IN THESE AREAS TO COMPENSATE.
THE MID LEVEL CLOUD DECK IS DELINEATING THE WEAK MID LEVEL CAP IN
PLACE ACROSS MUCH OF THE MID ATLANTIC AND NORTHEAST THIS MORNING.
1200 UTC SOUNDINGS ALL SHOWED THE CAP BETWEEN 10000 AND 15000
FEET. IT IS FAIRLY WEAK (1 TO 2 C)...BUT 700 MB TEMPERATURES ARE
WARM (BETWEEN 8 AND 10 C). IT WILL TAKE A GOOD AMOUNT OF HEATING
TO OVERCOME THIS LAYER. CONVECTIVE TEMPERATURES ARE GENERALLY IN
THE UPPER 80S AND LOWER 90S. CONSIDERING HOW WARM THE AIRMASS IS
BECOMING...THAT SHOULD OCCUR BY LATE MORNING OR EARLY AFTERNOON.
AS THE SURFACE WARM FRONT MOVES NORTH THIS MORNING...THERE WILL BE
LITTLE TO FOCUS ON FOR THE DEVELOPMENT OF CONVECTION. IT IS
POSSIBLE THAT THE CONVECTIVE COMPLEX THIS MORNING LEFT SOME
BOUNDARIES AS IT MOVED EAST...BUT THESE ARE HARD TO DETECT NOW.
THE 4 KM WRF-NMM RUN FOR SPC IS SHOWING SOME ACTIVITY FOR
SOUTHEAST PENNSYLVANIA LATE THIS AFTERNOON ON WHAT IS PRESUMABLY A
BOUNDARY LEFT BY THE CONVECTION THIS MORNING. NOT ENOUGH
CONFIDENCE TO INTRODUCE THIS YET AS THE MID LEVEL CAP SHOULD STILL
BE IN PLACE.
THE CONVECTIVE ACTIVITY OVER SOUTHERN MICHIGAN SHOULD FOLLOW THE
RISING THICKNESSES...AND PASS NORTH OF THE AREA THIS AFTERNOON.
THE SOUTHERN CONVECTIVE COMPLEX OVER SOUTHERN WISCONSIN AND
ILLINOIS WILL TRAVEL EAST...BUT WOULD NOT BE A PROBLEM UNTIL LATE
TONIGHT (IF IT SURVIVES THE TRIP THIS FAR EAST).
SO...WITH REGARD TI CONVECTIVE POTENTIAL TODAY...WOULD THINK MOST
AREAS REMAIN DRY FOR TODAY. AGAIN...WILL HAVE TO WATCH FOR
DEVELOPMENT WEST OF THE AREA ON OLD OUTFLOW BOUNDARIES...AND THIS
IS COVERED IN THE CURRENT FORECAST. BULK SHEAR IS BETTER NORTH
THAN SOUTH...AND WOULD THINK ORGANIZED CONVECTION WOULD BE
UNLIKELY TODAY. WITH A VERY WARM COLUMN IN PLACE...LARGE HAIL
OUTSIDE OF A SUPERCELL MAY BE DIFFICULT AS WELL.
PERHAPS THE MOST LIKELY CONVECTIVE MODE WOULD BE PULSE STORMS WITH
HEAVY RAIN POTENTIAL. THE PRECIPITABLE WATER VALUE AT KIAD THIS
MORNING IS 1.70 INCHES...AND THE GENERAL UPWARD TREND IN SEEN.
STORM MOTION FOR ANY DEVELOPING CONVECTION SHOULD BE FAST ENOUGH
TO PRECLUDE A SIGNIFICANT FLOODING THREAT...OUTSIDE OF TRAINING
(WHICH APPEARS UNLIKELY).
WITH REGARD TO TEMPERATURES...THE CURRENT FORECAST APPEARS TO BE
ON TRACK. 1200 UTC SOUNDINGS SUGGEST THAT LOWER TO MID 90S ARE
ATTAINABLE FOR MOST AREAS...ESPECIALLY WITH A WARM START. DEW
POINTS ARE HIGH NOW...BUT MAY TEND TO DROP WITH BETTER MIXING
THIS AFTERNOON. HEAT INDEX VALUES MAY BE MARGINAL FOR EXCESSIVE
HEAT THIS AFTERNOON...AS THE BEST HEAT INDEX VALUES MAY REACH 98
FOR A TIME IN THE URBAN AREAS.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...MUGGY. RECORD WARM MIN TEMP AT PHL OF 76 TODAY MAY BE
EQUALED OR EXCEEDED? LOW PROB CONVECTION NW 1/3RD OF THE FA. THIS
SEEMS TO BE ASSTD WITH THE SWODY1 OUTLOOK. ISO STRONG TSTMS POSSIBLE
NW FRINGE OF THE FA LATE TONIGHT BUT FOR NOW NOT WRITING HAIL WIND
OPTION IN THE FCST. JUST HEAVY RAIN.
MONDAY...NEAR RECORD HEAT AND WIDESPREAD HEAT ADVY POTENTIAL.
WARNING CONTINUES FOR THE DESIGNATED URBAN CENTERS.
BLENDED 00Z/27 MOS GUIDANCE FOR TEMPS/DEWS/WINDS/POPS. GUSTY SW
WIND FLOW AROUND 20 KTS IN THE AFTN.
1200-1800J OF CAPE AND PWATS 2SD ABV NORMAL WITH APPROACHING COOL
FRONT SHOULD LIGHT UP STRONG CONVECTION ....POCKETS GULLY WASHING
RFALL AND DENSE LIGHTNING STRIKE COUNTS. PLEASE REVIEW SWODY2.
HAVE HEAVY RAIN AND GUSTY WIND IN THE WORDING.
MON NIGHT...LEFTOVER HEAVY CONVECTION DRIFTING OFFSHORE LATE EVENING...
MAINLY PHL E AND S. BLENDED MOS GUIDANCE FOR YET ANOTHER MUGGY
NIGHT WITH DEWPOINTS NEAR 70 AND LIGHT WIND. HAZY.
TUE...COOLER AND BECOMING MORE COMFORTABLE WITH A LOW PROB OF
SHOWERS/ISO THUNDER SRN DEL. NNW FLOW DEVELOPING.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE EXTENDED FORECAST PERIOD SHOULD BE DOMINATED BY HIGH PRESSURE AT
THE SURFACE WITH NO SIGNIFICANT CHANCE FOR PRECIP EXPECTED. THE
FORECAST UPPER AIR PATTERN DURING THIS PERIOD FEATURES AN UPPER LOW
AND TROF OVER THE NORTHEAST WITH A RIDGE OVER THE CENTRAL U.S. THIS
PATTERN WOULD RESULT IN GENERALLY DRY NORTH TO NORTHWEST FLOW OVER
THE MID-ATLANTIC REGION. THE NEW ECMWF MODEL DIGS THE UPPER LOW
FARTHER SOUTH BY LATE NEXT WEEK WHICH MIGHT INCREASE THE CHANCE FOR
SHOWERS OR THUNDERSTORMS...ESPECIALLY IF THERE IS COLDER AIR ALOFT
TO MAKE THE ATMOS MORE UNSTABLE. AT THIS TIME HOWEVER WE ARE NOT
INCLUDING ANY SIGNIFICANT CHANCE OF PRECIP IN THE FORECAST GRIDS.
FOLLOWING A COLD FRONT PASSAGE EARLY NEXT WEEK...THE TEMPERATURES
FOR THE MID AND LATTER PARTS OF NEXT WEEK SHOULD BE NEAR NORMAL.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LATEST STLT IMAGERY SHOWS SOME STRATUS ALG THE DELAWARE AND SRN NJ
COASTS. THIS HAS BROUGHT SOME LIFR CIGS TO KACY. OTHERWISE, THERE
COULD BE SOME MVFR VSBYS IN FOG EARLY THIS MORNING. BOTH THE
REDUCED CIGS AND VSBYS WILL GIVE WAY TO VFR CONDS AROUND DAYBREAK.
RADAR SHOWS AN AREA OF SHOWERS OVER CNTRL PA. IF THIS ALL HOLDS
TOGETHER, THERE COULD BE SOME RAIN AT KRDG AND PSBLY KABE EARLY THIS
MORNING, WITH MVFR.
VFR CONDS WILL THEN PREVAIL THROUGH THE TAF PD. LIGHT SWLY WIND
WILL BECOME MORE WLY AND INCREASE TO BETWEEN 10 AND 15 KTS TODAY.
SPEEDS WILL THEN DECREASE TO LESS THAN 10 KT OVERNIGHT. SOME FAIR
WX CU IS ALL THAT IS EXPECTED TODAY.
ONCE AGAIN, THERE IS A CHANCE OF AN AFTN/EVENING SHWR OR TSTM,
MAINLY FOR KRDG AND KABE. HOWEVER, AREAL COVERAGE IS EXPECTED TO BE
SMALL AND WILL NOT INCLUDE IN THE INDIVIDUAL TAFS ATTM. OF COURSE,
ANY TSTM COULD BRING REDUCED CIGS/VSBYS.
OUTLOOK...
VFR CONDS WILL PREVAIL THROUGH MONDAY.. A STRONG COLD FRONT
IS FORECAST TO MOVE THROUGH LATE MONDAY. A SOUTHWESTERLY FLOW WILL
INCREASE AHEAD OF THIS FRONT WITH GUSTS TO 25 KNOTS POSSIBLE DURING
PEAK HEATING MONDAY. A LINE OR PERHAPS A FEW CLUSTERS OF
THUNDERSTORMS MAY WORK THEIR WAY ACROSS THE AREA MONDAY AFTERNOON
AND EVENING AHEAD OF AND WITH THE COLD FRONT. SOME OF THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WINDS AND
BRIEF VISIBILITY/CEILING RESTRICTIONS. HIGH PRESSURE FROM THE
MIDWEST THEN GRADUALLY SLIDES EASTWARD TUESDAY THROUGH THURSDAY WITH
NO SIGNIFICANT WEATHER ANTICIPATED AT THIS TIME.
&&
.MARINE...
HIGH PRESSURE WILL REMAIN OVER THE WATERS THROUGH TONIGHT,
CONTINUING RATHER TRANQUIL CONDS. WINDS WILL BE GENLY 10-15 KT OR
LESS DURG THE DAY, BUT SWLY FLOW WILL BEGIN TO INCREASE TONIGHT IN
ADVANCE OF AN APPROACHING CDFNT. WITH THE UPTICK IN WINDS AND SEAS,
A SCA WILL BE RAISED FOR THE OCEAN ONLY FROM 28/10Z TO 29/10Z. ONCE
AGAIN, IT APPEARS THAT THE WAVEWATCH IS A BIT OVERDONE, AND THIS
COULD END UP BEING A MARGINAL CASE. IT IS ALSO PSBL, THAT IF THE
GRADIENT IS A BIT STRONGER THAN CURRENTLY FCST, THAT SCA MAY BE
NEEDED ON LWR DEL BAY AS WELL.
THE CDFNT WILL CROSS THE AREA WATERS LATE MONDAY, AND THERE WILL BE
SOME TSTMS WITH IT. BEHIND THE FRONT, WINDS WILL SHIFT TO A MORE
OFFSHORE COMPONENT AND DECREASE, WITH SEAS FOLLOWING SUIT.
HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES EASTWARD
TUESDAY THROUGH THURSDAY WITH NO ADDITIONAL MARINE FLAGS ANTICIPATED.
&&
.CLIMATE...
RECORD MAX/S /VULNERABLE/ TODAY 6/27
PHL 97-1963
ILG 97-1952
RECORD MAXS MONDAY 6/28
PHL 97-1963
ILG 97-1898
ACY 106-1969 /NOT EXPECTED TO BE CLOSE BUT LISTED AS INFORMATION ONLY/
ABE 96-1948
RECORD HIGH MINIMUM TEMPS AT PHL
6/27 76 IN 1876 AND 1949 CAN ONLY TIE NOT EXCEED.
6/28 76 IN 2001
EITHER OR BOTH OF THESE POTENTIAL RECORDS COULD BE SAVED FOR FUTURE
YEARS BY THE PASSAGE OF A HEAVY SHOWER...ESPECIALLY MONDAYS.
JUNE 2010 WILL BE FIRST OR 2ND WARMEST ON RECORD FOR PHL. THE PERIOD
OF RECORD /POR/ DATES BACK TO 1872.
PHILADELPHIA DATA INCLUSIVE OF YESTERDAY AND THE CCFPHI OUTPUT FROM
4AM THIS MORNING PROJECTS 78.1 OR WARMEST JUNE ON RECORD.
CONFIDENCE AROUND 90 PERCENT...EQUIVALENT TO VERY HIGH.
WARMEST ON RECORD IS 78.0 1925 AND 1994.
76.7 1943
76.4 2008
76.2 1934
90 AND ABOVE THROUGH THE 26TH. PHL 12 NORMAL 4.5 FOR THE ENTIRE 130+
YEARS POR. RECORD IS 15 NINETY DEGREE DAYS IN JUNE 1943. WE MAY
EQUAL THIS RECORD...KEY DAY IS TUESDAY.
ILG PROJECTS THRID WARMEST AT 76.7 BUT COULD RISE INTO SECOND PLACE.
76.8 1925. WARMEST 77.2 1895. 10 NINETY DEGREE DAYS SO FAR THIS
JUNE.
ACY PROJECTS A MONTHLY MEAN OF 75.9 OR WARMEST EVER.
ACY 11 NINETY DEGREE DAYS HAS EQUALED A RECORD FOR JUNE SET IN
1991.
GEORGETOWN DELAWARE 15 NINETY DEGREE DAYS OR HIGHER SO FAR THIS JUNE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 AM EDT TUESDAY FOR
ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...HAYES
SHORT TERM...DRAG
LONG TERM...AMC
AVIATION...GORSE
MARINE...GORSE
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 AM EDT SUN JUN 27 2010 DEZ002>004-MDZ008-012-015-019-020-NJZ008>010-012>014-016-020>027- 280815- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 413 AM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL RISE TO BETWEEN 95 AND 100 THIS AFTERNOON. A SHORT DURATION HEAT ADVISORY MAY EVENTUALLY BE NEEDED FOR A PORTION OF THIS AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES COULD REACH NEAR 100 DEGREES MONDAY AFTERNOON. A FEW STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-280815- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 413 AM EDT SUN JUN 27 2010 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A FEW STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-280815- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 AM EDT SUN JUN 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A FEW STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN LATE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-280815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 413 AM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN LATE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ067>069-280815- CHESTER-MONTGOMERY-BUCKS- 413 AM EDT SUN JUN 27 2010 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A FEW STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-280815- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 413 AM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE EARLY THIS MORNING AND AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES COULD REACH NEAR 100 DEGREES MONDAY AFTERNOON. A FEW STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN MONDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 excessive heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2010Every state in 2010This day in weather historyWarnings in Delaware, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242084, 242085, 242086, 242087.